Paxil and Seroquel by herself, been on over a year.Going through hell right now. What does she need to do to lessen the withdrawal?
Yes after a year on these medicaions just stopping can be a real bear. did she throw the medications away or does she have them. The best to make it easy is get her to the doctor and get the doctor to get a tappering dose of both medications and go down on them very slow. This is the best way to handle it or she could go through nightmeres And the whole family. She could get way out of control and end up in the hospital. Or continue to try to tapper off. But cold turkey can cause all kinds of scary things So if she is out of the medication please get her to go in and get the doctor to write out a schule for her or talk her out of going off of them if she really should be on them. And if she won't do it you call the doctor's office and ask to talk to the nurse and let her or him know what is going on. In the mean time it is helpful to have her drink plenty of water to help flush out her system. best of luck to both of you. And feel free to come back and let us know what is going on or if we can help you with anything else. good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2010 • 1 answer
Posted 18 Feb 2011 • 2 answers
Posted 9 Apr 2015 • 1 answer
Posted 7 Dec 2015 • 2 answers
Posted 11 Mar 2018 • 0 answers